# SDR SIMA20190813001

- Difficulty date: August 13, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 34,497 hours, 30,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS MAIN DOOR IS HARD TO OPEN AND CLOSE.  LUBED DOOR ROLLERS AS NECESSARY. OPS CHK GOOD. NO FURTHER DEFECTS NOTED.
